MathSciNet Relay Station
MathSciNet bibliographic data
MR2742878 (2012j:60118) 60G50
Guillotin-Plantard, N.; Le Ny, A. Transient random walks on 2D-oriented lattices. Teor. Veroyatn. Primen. 52 (2007), no. 4, 815--826; translation in Theory Probab. Appl. 52 (2008), no. 4, 699–711
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement